# SDR USAA040931

- Difficulty date: October 28, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-500
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - ATTACH ANGLE, .5 INCH LONG CRACK, FRAME 706, STR S-11L.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-40-02, 51-40-03.
